EconPapers    
Economics at your fingertips  
 

On the normality of probability distributions of inflation and GNP forecasts

Kajal Lahiri and Christie Teigland

International Journal of Forecasting, 1987, vol. 3, issue 2, 269-279

Date: 1987
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (40)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0169-2070(87)90008-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:3:y:1987:i:2:p:269-279

Access Statistics for this article

International Journal of Forecasting is currently edited by R. J. Hyndman

More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:intfor:v:3:y:1987:i:2:p:269-279